MAUDE Adverse Event Report: BD MEDICAL (BD WEST) MEDICAL SURGICAL BD¿ ORAL/ENTERAL DISPENSING CLEAR STERILE SYRINGE; ORAL SYRINGE

BD MEDICAL (BD WEST) MEDICAL SURGICAL BD¿ ORAL/ENTERAL DISPENSING CLEAR STERILE SYRINGE; ORAL SYRINGE
Catalog Number 302837
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/27/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that a bd¿ oral/enteral dispensing clear sterile syringe leaked during use.There was no report of exposure, injury or medical interventions.
 
Additional Manufacturer Narrative
Investigation summary: no photos or samples were received in (b)(4) plant for evaluation therefore failure mode could not be verified and root cause could not be determined.A device history record review found no non-conformance associated with this issue during production of this batch.Investigation conclusion: no photos or samples were received in the columbus plant for evaluation therefore failure mode could not be verified and root cause could not be determined.

Brand Name
BD¿ ORAL/ENTERAL DISPENSING CLEAR STERILE SYRINGE
Common Device Name
ORAL SYRINGE
Manufacturer (Section D)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
MDR Report Key7201900
Report Number1911916-2017-00409
Device Sequence Number984184
Product Code KNT
UDI-Device Identifier30382903028376
UDI-Public30382903028376
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
K112434
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/01/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date03/31/2022
Device Catalogue Number302837
Device Lot Number7109543
Initial Date Received by Manufacturer 12/27/2017
Supplement Date Received by Manufacturer12/27/2017
Initial Report FDA Received Date01/17/2018
Supplement Report FDA Received Date03/01/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;